MathSciNet Relay Station
MathSciNet bibliographic data
MR780890 (86k:32022) 32H25 (11D72 32H20 32H35)
Noguchi, Junjiro Hyperbolic fibre spaces and Mordell's conjecture over function fields. Publ. Res. Inst. Math. Sci. 21 (1985), no. 1, 27–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement